# SDR 95ZZZX2099

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N427P
- Make and model: Beech 300BEECH
- Aircraft serial: FA186
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03600907
- Condition: Failed
- Location: Starter/Gen
- Part time: 1,990 hours
- Component: 23085001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF STARTER/GENERATOR, FOUND THE COMMUTATOR END BEARING FAILED.  BOTH ARMATURE AND STATOR WERE DAMAGED.  THESE BEARINGS ARE DESIGNED TO LAST 1,000 HOURS.
